CureZone   Log On   Join
Re: Hormonal acne - A CAUTION
 
verity99 Views: 17,139
Published: 15 years ago
 
This is a reply to # 9,483

Re: Hormonal acne - A CAUTION


PLEASE be CAREFUL when your naturopath tells you you have hormonal acne. All these doctors and ND's want to put you on birth control pills or some type of hormone/hormone cream. You probably just have toxins resting on your uterus, adrenals, lymphs, and ovaries. Get a blood test! Don't just let him (or her) deduce that you have hormone problems. That is what mine did, and he didn't know what he was talking about. They can only guess.

Try to find a reflexologist or zone-therapist to help with the organ toxins, but be ready to feel horrible while your body is releasing all of the stored up gunk! Also, do you have any Amalgam fillings? I noticed that I broke out over the spots where my Amalgam fillings and my permanent metal retainer are because of the mercury poisoning occurring. When I got my Amalgam filling replaced, not only was my electrical current thrown out of whack by removing the barrier, but I stopped breaking out in that spot.

Good luck, and let us know what you find out!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

1.906 sec, (1)